Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


tinnitus and dizziness from meds
Jul 2, 2005

Drs- I was diagnosis poz in Dec. 2004.Vl 29,000 t-cell 214.Was put on Sustiva and combivir and immiately got tinnitus. I'm undetectable now and t-cell 240. I couldn't tolorate the Sustive and am now on Viramune and Combvivir. The ringing in my ears is intolerable and I have also been experiencing verdigo. The dizzieness have kept me home a few days. Me doctor did some tests and wants to do an MRI on my brain. Have you heard of anyone experiencing these symptome form these meds?.Thanks

Response from Dr. Henry

Tinnitus can be due to a wide range of ear or systemic problems (many drugs can cause it as well). Of the drugs you are taking I have had a few patients develop tinnitus from the 3TC component of Combivir. If no other possible cause for the tinnitus is found then a careful trial of switching off (and substituting) your HIV meds may be considered to see if one of the drugs can be pinned down as the most likely cause. KH



Previous
Crestor for PI-Caused high triglycerides
Next
rHGH reconstitution

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement